# SDR IPXA2015072791584

- Difficulty date: July 25, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 91,550 hours, 16,280 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control System
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SPEED BRAKE DEPLOYED FULLY DURING FLIGHT, ACFT ENTERED 3 DEGREE RT BANK.  ADJUSTED LATERAL SPOILER CONTROLS IAW MM 27-61-00-830-801, THROUGH STEP G. (21).
